MathSciNet Relay Station
MathSciNet bibliographic data
MR2503053 35Q74 (35B40 35L75 74D10)
Han, Xiaosen; Wang, Mingxin Global existence and uniform decay for a nonlinear viscoelastic equation with damping. Nonlinear Anal. 70 (2009), no. 9, 3090–3098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement